# SDR USAA2011102600017

- Difficulty date: October 22, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 56,166 hours, 21,564 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - DELAMINATION ON RIGHT LOWER VERTICAL STABILIZER TORQUE BOX PANEL BETWEEN FSS119.467 TO FSS270.  REPLACED RIGHT LOWER VERTICAL STABILIZER TORQUE BOX PANEL BETWEEN FSS199.467 TO FSS270 IAW B757 SRM 51-40-02 AND BOEING DRAWING 175N2001.
